# SDR SWIA201332879

- Difficulty date: February 9, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 16,902 hours, 10,304 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MLG AXLE ROOT IS CORRODED.  (C-CHECK)  REPAIRED NR 4 MLG AXLE ROOT RADIUS IAW REO.
